# SDR AALA201808279054

- Difficulty date: August 25, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A321-231
- Aircraft serial: 7009
- Aircraft time: 7,896 hours, 3,038 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE240221001
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY DOOR OPERATION CYLINDER WILL NOT HOLD A CHARGE.   REPLACED L2 DOOR ACTUATOR DIAPHRAGM PER AMM 52-22-00.
